Медицинская библиотека · Journal of clinical apheresis · 2014
Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange.
Клинический случайСтатьяПеревод в очереди
Аннотация
Drug associated thrombotic microangiopathy (TMA) is a rare event causing thrombocytopenia, microangiopathic anemia, renal failure, and neurologic abnormalities. Here, we present a case of TMA that occurred during the first cycle of treatment with carfilzomib for relapsed multiple myeloma.
Для цитирования: Sullivan Matthew R, Danilov Alexey V, Lansigan Frederick, Dunbar Nancy M. Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange.. Journal of clinical apheresis. 2014. DOI: 10.1002/jca.21371.
Предметные рубрики MeSH
ADAM ProteinsADAMTS13 ProteinAgedConfusionDiagnosis, DifferentialDiagnostic ErrorsDisseminated Intravascular CoagulationDyskinesia, Drug-InducedHemolytic-Uremic SyndromeHumansMaleMultiple MyelomaOligopeptidesPlasma ExchangeProteasome InhibitorsThrombotic MicroangiopathiesTumor Lysis SyndromeUrinary Tract Infections
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.